# SDR EBVR20161223001

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 12,463 hours, 10,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Part time: 12,463 hours, 10,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD SUPPORT ANGLE IS DAMAGED. COMPLIED WITH AQRD REPAIR ERO-876975 REV A DATED 12/22/2016 AND FAA FORM 8110-3.
